sábado, 2 de enero de 2016

Anafilaxia perioperatoria/Perioperative anaphylaxis

Enero 2, 2016. No. 2194
Anestesia y Medicina del Dolor


 



Las reacciones no terapéuticas a los medicamentos pueden carecer de importancia o ser una amenaza para la vida-como las observados en el síndrome de Stevens-Johnson(http://anestesia-dolor.org/proyecto/sindrome-de-stevens-johnson-por-sulfas/ ) Las reacciones perioperatorias a drogas oscilan entre 1 en 20.000 a 1 en 1361. La mayoría de estas reacciones son generalmente clasificadas como IgE o no mediada por IgE. Las sospechas de reacciones adversas pueden subdividirse en función del mecanismo, por ejemploinmunológica (que requiere sensibilización por exposición previa) versus no inmunológica;tiempo (por ejemplo, inmediata o retardada), o si el fenómeno es dependiente de la dosis o no. Se pueden manifestar como una erupción simple, afectar a un solo o múltiples sistemas. El broncoespasmo e hipotensión son siempre sugerentes de tipo 1 o hipersensibilidadgeneralmente mediada por IgE. Es obligatorio registrar las reacciones adversas a drogas y el paciente debe de ser bien informado.
Hoy comenzamos un serie de correos electrónicos con artículos sobre este tema.
 
Drugs non therapeutics consequences can be without importance or life-threatening like those observed in Stevens-Johnson syndrome (http://anestesia-dolor.org/proyecto/sindrome-de-stevens-johnson-por-sulfas/ ) The perioperative drugs reactions ranges from 1 in 20,000 to 1 in 1361. Most of these reactions are usually classified as IgE or non-IgE mediated. Suspected adverse drug reactions may be subdivided on the basis of mechanism e.g. immunological (requiring sensitization by previous exposure) versus nonimmunological; timing (e.g. immediate or delayed), or whether the phenomenon is dose dependent or not. They can manifest as a simple rash, affect a single or multiple systems. Bronchospasm and hypotension are always suggestive of type 1 or typically IgE- mediated hypersensitivity. It is mandatory to record drugs adverse reactions and the patient fully informed.
Today we begin to e-mail you several articles on this subject.
Anafilaxia perioperatoria
Perioperative anaphylaxis.
Braz J Anesthesiol.2015 Jul-Aug;65(4):292-7. doi: 10.1016/j.bjane.2014.09.002. Epub 2015 Apr 28.
Abstract
BACKGROUND AND OBJECTIVE: Anaphylaxis remains one of the potential causes ofperioperative death, being generally unanticipated and quickly progress to a life threatening situation. A narrative review of perioperative anaphylaxis is performed. CONTENT: The diagnostic tests are primarily to avoid further major events. The mainstays of treatment are adrenaline and intravenous fluids. CONCLUSION: The anesthesiologist should be familiar with the proper diagnosis, management and monitoring of perioperative anaphylaxis.
KEYWORDS: Anafilaxia; Anaphylaxis; Anestesia; Anesthesia; Hipersensibilidade;HypersensitivityPerioperative period; Período perioperatório; Terapêutica; Treatment
La hipersensibilidad de tipo inmediato inducida por antibióticos es un factor de riesgo para pruebas cutáneas positivas de alergia para los bloqueadoresneuromusculares
Antibiotic-induced immediate type hypersensitivity is a risk factor for positive allergy skin tests for neuromuscular blocking agents.
Allergol Int. 2015 Aug 29. pii: S1323-8930(15)00156-2. doi: 10.1016/j.alit.2015.07.007. [Epub ahead of print]
Abstract
BACKGROUND: Skin tests for neuromuscular blocking agents (NMBAs) are not currently recommended for the general population undergoing general anaesthesia. In a previous study we have reported a high incidence of positive allergy tests for NMBAs in patients with a positive history of non-anaesthetic drug allergy, a larger prospective study being needed to confirm those preliminary results. The objective of this study was to compare the skin tests results for patients with a positive history of antibiotic-induced immediate type hypersensitivity reactions to those of controls without drug allergies. METHODS: Ninety eight patients with previous antibiotic hypersensitivity and 72 controls were prospectively included. Skin tests were performed for atracurium, pancuronium, rocuronium, and suxamethonium. RESULTS: We found 65 positive skin tests from the 392 tests performed in patients with a positive history of antibiotic hypersensitivity (1 6.58%) and 23 positive skin tests from the 288 performed in controls (7.98%), the two incidences showing significant statistical difference (p = 0.0011). The relative risk for having a positive skin test for NMBAs for patients versus controls was 1.77 (1.15-2.76). For atracurium, skin tests were more often positive in patients with a positive history of antibiotic hypersensitivity versus controls (p = 0.02). For pancuronium, rocuronium and suxamethonium the statistical difference was not attained (p-values 0.08 for pancuronium, 0.23 for rocuronium, and 0.26 for suxamethonium). CONCLUSIONS: Patients with a positive history of antibiotic hypersensitivity seem to have a higher incidence of positive skin tests for NMBAs. They might represent a group at higher risk for developing intraoperative anaphylaxis compared to the general population.
KEYWORDS: Antibiotic; Drug hypersensitivity; Latent sensitization; Neuromuscular blocking agent; Skin tests
JACCOA


          
Anestesiología y Medicina del Dolor

52 664 6848905

Copyright © 2015
Publicar un comentario en la entrada